# SDR SIMA20160918004

- Difficulty date: September 18, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 34,032 hours, 24,734 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340944
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF FLOORBEAM AT BS 280 HAS CORROSION ON UPPER SURFACE THE ENTIRE LENGTH. AND A 1 INCH CRACK ON UPPER SURFACE JUST OUTBD OF RBL 9.  REMOVED AND INSTALLED NEW RIGHT HAND SECTION OF THE FLOORBEAM IAW SRM 51-42-06 AND 51-42-13.
